Über die Verteilung quadratischer Reste

H., Hopf

Mathematische Zeitschrift (1930)

  • Volume: 32, page 222-231
  • ISSN: 0025-5874; 1432-1823

How to cite


Hopf, H.,. "Über die Verteilung quadratischer Reste." Mathematische Zeitschrift 32 (1930): 222-231. <http://eudml.org/doc/168224>.

author = {Hopf, H.,},
journal = {Mathematische Zeitschrift},
pages = {222-231},
title = {Über die Verteilung quadratischer Reste},
url = {http://eudml.org/doc/168224},
volume = {32},
year = {1930},

AU - Hopf, H.,
TI - Über die Verteilung quadratischer Reste
JO - Mathematische Zeitschrift
PY - 1930
VL - 32
SP - 222
EP - 231
UR - http://eudml.org/doc/168224
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.